# SDR AALA2018082879034

- Difficulty date: August 6, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 63,964 hours, 24,111 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311278220201
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT MULTIPLE PLACES ON THE FLOORBEAM,  FRAME 20, -Y765, AND WL Z-500.  REPLACED THE FLOORBEAM IAW SRM 51-42-11.
